arrow
Volume 6, Number 4
Previous Issue Next Issue

Xin-Min Xiang & Jia-Dong Zheng

J. Comp. Math., 6 (1988), pp. 293-306.

Preview Full PDF 2131 22233 Abstract

Qian-Shun Chang

J. Comp. Math., 6 (1988), pp. 307-317.

Preview Full PDF 2199 22428 Abstract

Zhao-Yong You & Xiao-Jun Chen

J. Comp. Math., 6 (1988), pp. 318-324.

Preview Full PDF 2111 22218 Abstract

Ji-Guang Sun

J. Comp. Math., 6 (1988), pp. 325-335.

Preview Full PDF 2096 22097 Abstract

Chun-Hui Chen

J. Comp. Math., 6 (1988), pp. 336-347.

Preview Full PDF 2158 22286 Abstract

Guo-Rong Wang & Sen-Quan Lu

J. Comp. Math., 6 (1988), pp. 348-354.

Preview Full PDF 2131 22997 Abstract

Dennis J. E. Jr, Song-Bai Sheng & Phuong Anh Vu

J. Comp. Math., 6 (1988), pp. 355-374.

Preview Full PDF 2119 22266 Abstract

Lian-Sheng Zhang

J. Comp. Math., 6 (1988), pp. 375-382.

Preview Full PDF 1821 21891 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard